# SDR KCSA061239

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,411 hours, 27,872 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON HYDRAULIC PRESSURE LINE BULKHEAD FITTING JAMNUT LOOSE AFT OF STA. 221.9 BULKHEAD CAUSING DAMAGE TO BULKHEAD DOUBLER.
